International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 4, April 2013 Edition [ISSN 2250-3153]


ON STARLIKENESS AND COVEXITY PROPERTIES OF CERTAIN SUBCLASSES OF UNIVALENT FUNCTIONS
      Deborah Olufunmilayo Makinde, T.O. Opoola
Abstract: Let A(w) be the class of functions analytic and univalent in the unit disk U={z:|z|<1} and have the form: f(z)=(z-w)+∑_(k=2)^∞▒〖a_k (〖z-w)〗^k 〗 In this paper we provide the coefficient bounds for function in A(w) that are starlike and convex.

Reference this Research Paper (copy & paste below code):

Deborah Olufunmilayo Makinde, T.O. Opoola (2018); ON STARLIKENESS AND COVEXITY PROPERTIES OF CERTAIN SUBCLASSES OF UNIVALENT FUNCTIONS; Int J Sci Res Publ 3(4) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0413.php?rp=P161079
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.